# SDR 0000822293

- Difficulty date: February 11, 2000
- Submitted: March 13, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- Aircraft time: 56,490 hours, 36,377 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 950b - 950d + 15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''H'' CHECK, FOUND CORROSION ON LT KEEL BEAM AT BS 950B TO 950C, BS 950C+15 AND BS 950D+15 IN AFT CARGO BAY.  REPAIRED PER EA22-170766.
